Texas, 2022

Excessive Heat and Heat in Texas, June 11 to 13, 2022

June 11 to 13, 2022 · NWS FWD · 71 events in 46 counties and zones

The summer heat started a little early with Heat Advisories and Excessive Heat Warnings during the June 11-13th period. Maximum heat indices exceeded 105 across just about all of North and Central Texas.

Where it happened

Every event with a place to put it; 71 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
4
Property damage
None recorded
Crop damage
None recorded
Events
71

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

The summer heat started a little early with Heat Advisories and Excessive Heat Warnings during the June 11-13th period. Maximum heat indices exceeded 105 across just about all of North and Central Texas. Ambient temperatures actually exceeded 105 for many counties, particularly along and west of the I-35 corridor on June 12th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 11, 4:48 AM CST, 6 hours 12 minutes earlier.

Area forecast discussion, Jun 11, 4:48 AM CST, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
548 AM CDT Sat Jun 11 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
As previously discussed, isolated elevated convection has
developed on schedule across SE Oklahoma which will likely drift
into Northeast Texas over the next few hours. Low PoPs have been
maintained across our far northeast zones with a low chance some
of this activity affects portions of Lamar/Delta/Hopkins counties.
The rest of the forecast is on track with near record highs
expected this afternoon and widespread heat indices exceeding 105.

-Stalley

Previous Discussion:
/Through Saturday Night/

The main change to the short term with this issuance was to
introduce a low (10%) chance for storms in our far northeastern
zones this morning. Ascent above a stalled frontal boundary
through the ArkLaTex may contribute to scattered convection in SE
Oklahoma and NE Texas around sunrise or shortly after which could
briefly affect areas east of a Bonham to Sulphur Springs line.
Some mid-level ascent is also present within northerly flow
aloft; evidence of this can be seen on microphysics satellite
imagery with a mid-cloud layer attempting to develop in SE
Oklahoma as of 1 AM. It's unlikely this activity would be strong
or severe, but it will need to be monitored due to the presence of
steep lapse rates and resultant strong elevated instability.

Otherwise, the main story is the onset of seasonably oppressive
heat with much of the area forecast to reach triple digit
temperatures this afternoon. Heat index values will top 105 for
many locations as well, especially in areas that received recent
rainfall where evapotranspiration may hold dewpoints a few
degrees higher during the afternoon. A Heat Advisory goes into
effect later today with the entire area meeting criteria by virtue
of heat indices and/or ambient temperatures. Overnight lows will
only fall into the mid 70s, with urban areas possibly not even
dropping below 80 by Sunday morning.

-Stalley

&&

.LONG TERM... /Issued 227 AM CDT Sat Jun 11 2022/
/Sunday Through Next Week/

The mid-level ridge responsible for our hot and dry weather will
begin making a gradual shift eastward on Sunday. Increasing
subsidence beneath the ridge as well as strong vertical mixing
should result in temperatures climbing a few degrees higher than
Saturday. The Heat Advisory will extend into Sunday as high
temperatures will reach 100-107 degrees with heat index values
between 105-109 degrees for most locations.

By Monday, the ridge axis will have shifted north and east of the
region. This will shave several degrees off of high temperatures
beginning Monday through the end of next week. While it will
still be abnormally hot across North and Central Texas, we should
at least see two or three days where temperatures will remain
below the century mark for most locations. However, the ridge will
likely position itself across the Central Plains by late next
week, resulting in another slight warm up just in time for the
weekend. Rain chances will remain near zero through the end of the
period.

Barnes

&&

.AVIATION... /NEW/
/12z TAFs/

VFR and south winds around 10 kts will prevail through the period.
The low cigs and isolated convection across SE Oklahoma and the
ArkLaTex are expected to remain well to the northeast of the TAF
sites this morning. FEW/SCT cirrus will continue to stream in from
the north before thinning some this afternoon.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   103  80 104  79 100 /   5   0   0   0   0
Waco               103  77 105  76 101 /   0   0   0   0   0
Paris               95  76  99  77  96 /  10   0   0   0   0
Denton             102  77 103  77 100 /   5   0   0   0   0
McKinney           101  78 101  78  98 /   5   0   0   0   0
Dallas             102  81 103  79  99 /   5   0   0   0   0
Terrell            101  77 102  77  99 /   5   0   0   0   0
Corsicana          100  77 102  77  99 /   5   0   0   0   0
Temple             103  75 103  74 101 /   0   0   0   0   0
Mineral Wells      104  76 106  77 102 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Sunday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jun 11, 10:40 AM CST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1140 AM CDT Sat Jun 11 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1140 AM CDT Sat Jun 11 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Exceptional heat is expected today with temperatures ranging from
the upper 90s to around 105 degrees. Heat index values will be
between 105 to 110 degrees.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Very hot conditions will continue on Sunday with temperatures ranging
around 100 to 107 degrees. Heat index values between 105 and 110
degrees are expected. Be diligent in practicing heat safety, and
limit strenuous activities or extended periods of time outdoors if at
all possible.

Temperatures Monday through Thursday will still be above normal,
though not as hot as over the weekend. Continue to practice heat
safety during this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat, 25 excessive heat. Local standard time, as filed.

Heat, Bell

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Bell forecast zone
Reported by
AWOS
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Montague

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Montague forecast zone
Reported by
AWOS
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Cooke

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Cooke forecast zone
Reported by
AWOS
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Fannin

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Fannin forecast zone
Reported by
AWOS
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Grayson

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Grayson forecast zone
Reported by
AWOS
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Lamar

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Lamar forecast zone
Reported by
AWOS
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Young

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Young forecast zone
Reported by
AWOS
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Jack

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Jack forecast zone
Reported by
AWOS
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Wise

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Wise forecast zone
Reported by
AWOS
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Denton

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Denton forecast zone
Injuries
4 direct, 0 indirect
Reported by
AWOS
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th. Denton Public Health reported 4 cases of Heat Exhaustion during this period.

Heat, Collin

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Collin forecast zone
Reported by
AWOS
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Hunt

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Hunt forecast zone
Reported by
AWOS
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Delta

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Delta forecast zone
Reported by
AWOS
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Hopkins

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Hopkins forecast zone
Reported by
AWOS
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Stephens

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Stephens forecast zone
Reported by
AWOS
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Palo Pinto

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Palo Pinto forecast zone
Reported by
AWOS
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Parker

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Parker forecast zone
Reported by
AWOS
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Tarrant

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Tarrant forecast zone
Reported by
AWOS
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Dallas

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Dallas forecast zone
Reported by
AWOS
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Rockwall

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Rockwall forecast zone
Reported by
AWOS
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Kaufman

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Kaufman forecast zone
Reported by
AWOS
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Van Zandt

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Van Zandt forecast zone
Reported by
AWOS
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Eastland

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Eastland forecast zone
Reported by
AWOS
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Rains

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Rains forecast zone
Reported by
AWOS
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Erath

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Erath forecast zone
Reported by
AWOS
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Hood

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Hood forecast zone
Reported by
AWOS
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Somervell

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Somervell forecast zone
Reported by
AWOS
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Johnson

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Johnson forecast zone
Reported by
AWOS
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Ellis

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Ellis forecast zone
Reported by
AWOS
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Comanche

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Comanche forecast zone
Reported by
AWOS
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Mills

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Mills forecast zone
Reported by
AWOS
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Hamilton

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Hamilton forecast zone
Reported by
AWOS
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Bosque

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Bosque forecast zone
Reported by
AWOS
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Hill

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Hill forecast zone
Reported by
AWOS
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.

Heat, Lampasas

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Lampasas forecast zone
Reported by
AWOS
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Coryell

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Coryell forecast zone
Reported by
AWOS
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, McLennan

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
McLennan forecast zone
Reported by
AWOS
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.

Heat, Henderson

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Henderson forecast zone
Reported by
AWOS
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Navarro

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Navarro forecast zone
Reported by
AWOS
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Freestone

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Freestone forecast zone
Reported by
AWOS
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Anderson

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Anderson forecast zone
Reported by
AWOS
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Falls

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Falls forecast zone
Reported by
AWOS
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Limestone

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Limestone forecast zone
Reported by
AWOS
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Leon

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Leon forecast zone
Reported by
AWOS
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Milam

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Milam forecast zone
Reported by
AWOS
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Heat, Robertson

When
June 11, 11:00 AM CST to June 13, 6:00 PM CST
Where
Robertson forecast zone
Reported by
AWOS
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.

Excessive Heat, Bell

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Bell forecast zone
Reported by
AWOS
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Temperatures near 105 degrees were reported in the county.

Excessive Heat, Montague

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Montague forecast zone
Reported by
AWOS
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Grayson

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Grayson forecast zone
Reported by
AWOS
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Heat Index values over 110 degrees were reported in the county.

Excessive Heat, Fannin

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Fannin forecast zone
Reported by
AWOS
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat Index values over 110 degrees were reported in the county.

Excessive Heat, Lamar

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Lamar forecast zone
Reported by
AWOS
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat Index values over 110 degrees were reported in the county.

Excessive Heat, Young

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Young forecast zone
Reported by
AWOS
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Jack

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Jack forecast zone
Reported by
AWOS
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Wise

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Wise forecast zone
Reported by
AWOS
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Temperatures near 105 degrees and heat index values near 110 degrees were reported in the county.

Excessive Heat, Denton

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Denton forecast zone
Reported by
AWOS
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Temperatures near 105 degrees and heat index values near 110 degrees were reported in the county.

Excessive Heat, Stephens

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Stephens forecast zone
Reported by
AWOS
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Palo Pinto

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Palo Pinto forecast zone
Reported by
AWOS
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Parker

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Parker forecast zone
Reported by
AWOS
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Tarrant

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Tarrant forecast zone
Reported by
AWOS
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Eastland

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Eastland forecast zone
Reported by
AWOS
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Erath

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Erath forecast zone
Reported by
AWOS
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Hood

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Hood forecast zone
Reported by
AWOS
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Somervell

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Somervell forecast zone
Reported by
AWOS
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Johnson

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Johnson forecast zone
Reported by
AWOS
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Comanche

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Comanche forecast zone
Reported by
AWOS
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Mills

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Mills forecast zone
Reported by
AWOS
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Hamilton

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Hamilton forecast zone
Reported by
AWOS
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Bosque

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Bosque forecast zone
Reported by
AWOS
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Temperatures near and over 105 degrees were reported in the county.

Excessive Heat, Lampasas

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Lampasas forecast zone
Reported by
AWOS
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Temperatures near 105 degrees were reported in the county.

Excessive Heat, Coryell

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
Coryell forecast zone
Reported by
AWOS
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Temperatures near 105 degrees were reported in the county.

Excessive Heat, McLennan

When
June 12, 12:00 PM CST to 6:00 PM CST
Where
McLennan forecast zone
Reported by
AWOS
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Temperatures near 105 degrees were reported in the county.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2022Every state in 2022This day in weather historyWarnings in Texas, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1036396, 1040574, 1040576, 1040577, 1040578, 1040579, 1040580, 1040581, 1040582, 1040583, 1040584, 1040585, 1040586, 1040587, 1040588, 1040590, 1040591, 1040592, 1040593, 1040594, 1040595, 1040596, 1040597, 1040598, 1040599, 1040600, 1040601, 1040602, 1040603, 1040605, 1040606, 1040607, 1040608, 1040609, 1040610, 1040611, 1040612, 1040613, 1040614, 1040615, and more.